# SDR AALA201905099009

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 57,354 hours, 15,947 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT TOP OF CLIMB, EAI WAS TURNED OFF, DEVELOPED A STRONG ELEC SMELL. RIGHT CIRC FAN WAS TURNED OFF AND SMELL WENT AWAY. MAINTENANCE ACCOMPLISHED RT RECIRC FAN ADJ/TEST IAW AMM 21-25-00-5. OPS CHECKS GOOD.
